MathSciNet Relay Station
MathSciNet bibliographic data
MR201847 (34 #1727) 35.78
Shapiro, Victor L. The uniqueness of solutions of the heat equation in an infinite strip. Trans. Amer. Math. Soc. 125 1966 326–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement